Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Commensurability of graph products

Tadeusz Januszkiewicz and Jacek Świątkowski

Algebraic & Geometric Topology 1 (2001) 587–603

arXiv: math.GR/0111239

Abstract

We define graph products of families of pairs of groups and study the question when two such graph products are commensurable. As an application we prove linearity of certain graph products.

Keywords
graph products, commensurability
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 57M07
References
Forward citations
Publication
Received: 7 April 2001
Revised: 17 October 2001
Accepted: 22 October 2001
Published: 26 October 2001
Authors
Tadeusz Januszkiewicz
Instytut Matematyczny Uniwersytetu Wrocławskiego
pl. Grunwaldzki 2/4
50-384 Wrocław
Poland
Jacek Świątkowski
Instytut Matematyczny Uniwersytetu Wrocławskiego
pl. Grunwaldzki 2/4
50-384 Wrocław
Poland